Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac Withdrawal - need advice - going off meds

Posted by sharkgirl on December 12, 2001, at 13:28:35

In reply to Re: Prozac Withdrawal - need advice - going off meds Kimmm, posted by LyndaK on October 6, 2001, at 0:47:31

I have been coming off prozac for a couple months now. I have been taking it since it came on the market. So far so good. Just getting that electrical shock feeling recently. I've completely stopped taking it. I was slowly taken off over a period of about 2 months. I have also most recently be getting nightmares within the first hour of sleep at night. My sleeping has been effected poorly during the past 2 weeks. I've been told in 80 days it should be out of my system completely.

I am not going to be taking anymore antidepressants. I have resorted to multi-vitamins along with an exercise program and proper eating habits. I have also removed any unnecessary stress factors in my life until I can cope completely.

I must say that the side effects were awful over the years...especially sexually. Well now it is like a revolution. I can not tell you how much better intimate relations are.

I know it is going to be a struggle but I am up for the challenge. It has to be your decision to change or come off drugs completely.

I can even concentrate better now (I also have ADD) and cry. I never realized how unemotional I was becoming on Prozac.

I feel like I have been reborn. Hopefully this high keeps on going.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:sharkgirl thread:5505
URL: http://www.dr-bob.org/babble/20011202/msgs/86685.html